Asymptotics of the scattering phase for the Dirac operator: High energy, semi-classical and non-relativistic limits

Vincent Bruneau Département de mathématiques, Université Bordeaux I Didier Robert Département de mathématiques, Université de Nantes

TBD mathscidoc:1701.332904

Arkiv for Matematik, 37, (1), 1-32, 1997.9
In this paper we prove several results for the scattering phase (spectral shift function) related with perturbations of the electromagnetic field for the Dirac operator in the Euclidean space.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 291 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{vincent1997asymptotics,
  title={Asymptotics of the scattering phase for the Dirac operator: High energy, semi-classical and non-relativistic limits},
  author={Vincent Bruneau, and Didier Robert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554553893713},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={1},
  pages={1-32},
  year={1997},
}
Vincent Bruneau, and Didier Robert. Asymptotics of the scattering phase for the Dirac operator: High energy, semi-classical and non-relativistic limits. 1997. Vol. 37. In Arkiv for Matematik. pp.1-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554553893713.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved